I have an active prolactinoma and adrenal insufficiency. I am taking 10 mg tid of HC and cabergoline. I am still suffering from fatigue, nasuea, low grade temp, high heart rate (but low bp) and constipation. My endo says it is not an endo issue and my primary care doc quit. I tested negative for aldosterone difficiency. This has been going on for 6 months, is this normal for the condition or do I have another complication that has not been diagnosed?
If you have low BP - what are your sodium and potassium readings? Are you taking florinef? Any testing on renin and aldosterone? Just aldosterone? Nausea is a sign that cortisol is too low - so it is not a good sign.
I would say your endo is not that good. Do you have a neuro-endo at a pituitary center? You should seek one of them out - as you should probably be getting more testing.
Your dose of HC is pretty low. What you are feeling is not normal - it sounds like you are under-treated. I take salt and florinef, and more cortef. There could be other issues - but you would need testing.
Renin and aldosterone tested normal, which suprised me, because I thought that was a perfect fit. Endo is best in 200 mi. radius, but I have wondered if I need to go to a Mayo or something. I do not live in a metro area, so there is definitely no pituatary center.
Thank you for your comments, sometimes I wonder if I am crazy or just in a bad dream. I can't even find a good primary care dr. that will take me on, its too rare and complicated for them to want to deal with. Thank goodness my cousin who is an allergist is atleast willing to help me figure it out and order testing! I just found out my IGG (auto immune) is low and we sent off testing for Crohn's and other GI inflammatory disorders, along with scheduling a colonoscopy.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.